View : 22 Download: 0

Bounded solutions for the Schrodinger operator on Riemannian manifolds

Title
Bounded solutions for the Schrodinger operator on Riemannian manifolds
Authors
Kim, Seok WooLee, Yong Hah
Ewha Authors
이용하
SCOPUS Author ID
이용하scopus
Issue Date
2007
Journal Title
BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY
ISSN
1015-8634JCR Link
Citation
vol. 44, no. 3, pp. 507 - 516
Keywords
Schrodinger operatorL-harmonic functionL-massive setend
Publisher
KOREAN MATHEMATICAL SOC
Indexed
SCIE; SCOPUS; KCI WOS scopus
Abstract
Let M be a complete Riemannian manifold and L be a Schrodinger operator on All. We prove that if M has finitely many L-nonparabolic ends, then the space of bounded C-harmonic functions on M has the same dimension as the sum of dimensions of the spaces of bounded L-harmonic functions on each L-nonparabolic end, which vanish at the boundary of the end.
Appears in Collections:
사범대학 > 수학교육과 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE